# SDR MALA000213

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- System (JASC): 5220 · Emergency Exits
- Part: Nut
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF MEM AT ABOUT 10,000 FEET,  CABIN PSI OF 4.8,  THE RT FWD DOOR ESCAPE SLIDE HANDLE STARTED TO CREEP OUT,  THEN POPPED FULL OUT.  THE FLIGHT ATTENDANT RESPONDED THAT THEY COULD HEAR AIR NOISE AT THE DOOR.  RETURNED TO MEM.  MAINTENANCE FOUND EXTERNIAL HANDLE IS PULLED FROM RETRACTED POSITION TO EASILY, ADJUSTED JAMB NUT ON ROLLER CATCH ASSEMBLY TO IMPART INCREASED FRICTION ON EXTERIOR HANDLE SHAFT.  EXTERIOR HANDLE NOW REQUIRES MUCH MORE FORCE TO EXTEND.  REF CMM 52-10-13 PG 706.
